# SDR AALA2019080529018

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,919 hours, 32,263 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Condition: Burned
- Location: Gfi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS 2EA GFI RELAYS (69QA AND 70QA) SHOW SIGNS OF HEAT DAMAGE, APPEAR BURNED. REMOVED & REPLACED 2EA GFI RELAYS (69QA & 70QA) IAW A319 ESPM: 20-46-50. PERFORMED CENTER TANK PUMPS GFI OPS CHECK IAW AMM 28-18-00. OPS CHECKED GOOD.
